| Model Number |
Z452H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: the answer to the first question is yes.Other i need to check with the customer.Could you please confirm this was an animal surgery? could you please clarify when did the suture got broken (during passage through tissue/ during tying / post-op)? please clarify? did the patient present wound dehiscence? could you please provide more information about the stitch reaction? were there any alleged deficiencies noted with the device that could have contributed to the patient¿s post-operative complications as mentioned in the event description? was there any medical or surgical intervention performed (product removed; re-operation; re-closure; drainage)? if so, please specify.There was a prescription for steroids or antibiotics for the patient's recovery? if yes, please provide medication name, route and dose.Could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more information are there photos available of the patient's stitch reaction? events reported via: 2210968-2023-02463.
Event or Problem Description
It was reported an animal underwent an unknown veterinary procedure on an unknown date and suture was used.During procedure, the suture breaks, and the day after surgery there has also been a stitch reaction on the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 4/28/2023 h6 component code: g07002 no device problem found additional information: d4, d9, h3, h4, h6 a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection and functional test evaluation were conducted on the returned device.Visual analysis of the returned sample determined that two opened boxes with thirty-two and eighteen packets ea.Product code, z452h were received for evaluation.In order to evaluate the conditions of the returned samples, thirteen packets were opened, and no defects were detected.The swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand to detect any issue related to damaged or breakage sutures and no defects were observed during evaluation.A functional test was performed, and the tensile strength results were above the minimum requirements.The event described could not be confirmed as the device performed without any defect noted.It should be noted that as part of our quality process, each batch is randomly inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2023-02462, 2210968-2023-02463.